# SDR ASAA0945947

- Difficulty date: February 22, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545770
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED FWD OF L2 DOOR CUTOUT DENT.  HFEC CUT OUT FABRICATED TREATED.  PRIMED AND INSTALLED REPAIR DOUBLER AND FILLER IAW B737 400 SRM 53 00 01 FIG 201.
